# SDR SWAA2014091131856

- Difficulty date: September 7, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 28,682 hours, 17,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5615
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CHANNEL CRACKED AT BS 316 RBL 30 UPPER FLANGE AT FASTENER HOLE.  R & R CHANNEL IAW SRM.
